The soliton solution of a modified nonlinear schrödinger equation

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    Hirota bilinear derivative method can be used to construct the soliton solutions for nonlinear equations. In this paper we construct the soliton solutions of a modified nonlinear Schrödinger equation by bilinear derivative method.


  • Keywords


    Nonlinear Schrödinger equation; Soliton solution; Bilinear derivative.

  • References


      [1] Ablowitz M J, Clarkson P A. Solitons, Nonlinear Evolution Equations and Inverse Scattering. Cambridge: Cambridge University Press, 1999.

      [2] R. Beals and R. R. Coifman, Scattering and inverse scattering for first order systems, Comm. pure. APPl. Math. 38(1985), 29-42.

      [3] V. B. Matveev and M. A. Salle, Darboux transformation and solitons, Springer, Berlin, 1991.

      [4] C. -H. Gu, H. -S. Hu and Z. -X. Zhou, Darboux Transformations in Soliton Theory and its Geometric Applications, Shanghai Science Technology Pubisher, Shanghai, 1991.

      [5] Hirota R. Exact solution of the KdV equation formultiple collisions of solitons. Phys. Rev.. lett, 1971, 27:1192-1194.

      [6] W. -M. Liang. Sotiary wave solutions for variant Boussinesq equations.Phys. Lett. A, 1995, 199(3-4): 169-172.

      [7] L. -Y. Shen. Soliton and Integrable system. Shanghai: Shanghai Scientific and Technological Education Publishing House, 1999.


 

View

Download

Article ID: 7074
 
DOI: 10.14419/gjma.v5i1.7074




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.